Journal article icon

Journal article

Conformal Dimension And Random Groups

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00039-012-0153-z

Authors


Journal:
GEOMETRIC AND FUNCTIONAL ANALYSIS More from this journal
Volume:
22
Issue:
1
Pages:
213-239
Publication date:
2012-02-01
DOI:
EISSN:
1420-8970
ISSN:
1016-443X
Keywords:
Pubs id:
pubs:333794
UUID:
uuid:089dc480-c9c8-4417-9740-a5559ac3626c
Local pid:
pubs:333794
Source identifiers:
333794
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP